MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable Lead
Model Number 0171
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited an out of range intrinsic amplitude outputs of 5.7 millivolts to 23.8 millivolts.The patient was seen in the office but was not able to reproduce the anomaly.The boston scientific technical services consultant noted that all other lead measurements were normal.As of this time, this rv lead remains in service.No adverse patient effects were reported.Additional information indicated that the involved right atrial lead exhibited non-physiological signals and large signal artifacts across all three electrogram channels.These signals originated on the right atrial lead, with some appearing to conduct to the right ventricular lead following the placement of a hemodialysis catheter.The ts consultant recommended performing a chest x-ray to send to ts and review whether the catheter is dangling into the right atrium.Furthermore, the dialysis catheter was observed to be positioned against the cardiac leads in the device pocket, raising concern for a possible lead fracture.This issue resulted in an out-of-range shock lead impedance alert and logged episodes of non-sustained ventricular arrhythmia.Ts noted that these episodes showed nonphysiological noise rather than a true heart arrhythmia, corresponding with an abrupt increase in electrical resistance across the right ventricular pacing (550 to 1800 ohms), shock lead integrity (80 to more than 200 ohms), and left ventricular pacing (500 to 1121 ohms) circuits.Due to the suspected lead fracture, ts recommended bringing the patient into the clinic for evaluation.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25707112
Report Number2124215-2026-35845
Device Sequence Number5094307
Product Code LWS
UDI-Device Identifier00802526373374
UDI-Public(01)00802526373374(17)120820
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2012
Device Model Number0171
Device Catalogue Number0171
Device Lot Number103183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/09/2026
08/06/2026
08/06/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date07/10/2026
08/07/2026
08/07/2026
Date Device Manufactured08/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale